# SDR NWAA071743226

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 47,671 hours, 21,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2700
- Condition: Discharged
- Location: Cabin
- Part time: 17,727 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT POWER SUPPLY INOP.  REPLACED LEFT FORWARD EMERGENCY LIGHT POWER SUPPLY, CHECKS OK.
